# SDR CA970916014

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5280 · Landing Gear Doors
- Part: Spring Assembly
- Part number: 83231020003
- Condition: Split
- Location: Mlg Door
- Part time: 19,919 hours
- Component: 83231010001
- Stage of operation: LD
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, FOUND THE LEFT AFT OUTBOARD AND CENTRE MAIN LANDING GEAR DOORS OPEN. FOUND ROD ASSEMBLY AND SPRING ASSEMBLY BROKEN IN HALF. SUSPECT SPRING HAD BROKEN UNDER TENSION CAUSING BELLCRANK ASSEMBLY TO SPLIT ROD ASSEMBLY IN HALF.
